MathSciNet Relay Station
MathSciNet bibliographic data
MR1200149 (93j:47026) 47A63 (47B15)
Fujii, Masatoshi; Furuta, Takayuki; Kamei, Eizaburo Furuta's inequality and its application to Ando's theorem. Linear Algebra Appl. 179 (1993), 161–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement